# SDR SWIA200922804

- Difficulty date: October 6, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 21,957 hours, 29,329 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FLOOR LEVEL WHITE EMERGENCY LIGHTS AT ROWS 2 AND 3 INOP.  (FLT 6192)  REPAIRED BROKEN WIRE.
